On consistent solutions for strategic games

F. Patrone, G. Pieri, S.H. Tijs, A. Torre

Research output: Contribution to journalArticleScientificpeer-review

221 Downloads (Pure)
Original languageEnglish
Pages (from-to)191-200
Number of pages10
JournalInternational Journal of Game Theory
Volume27
Issue number2
Publication statusPublished - 1998

Cite this

Patrone, F., Pieri, G., Tijs, S. H., & Torre, A. (1998). On consistent solutions for strategic games. International Journal of Game Theory, 27(2), 191-200.
Patrone, F. ; Pieri, G. ; Tijs, S.H. ; Torre, A. / On consistent solutions for strategic games. In: International Journal of Game Theory. 1998 ; Vol. 27, No. 2. pp. 191-200.
@article{cc482511a079406788b2080b7b8cf3d9,
title = "On consistent solutions for strategic games",
author = "F. Patrone and G. Pieri and S.H. Tijs and A. Torre",
note = "Pagination: 10",
year = "1998",
language = "English",
volume = "27",
pages = "191--200",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "2",

}

Patrone, F, Pieri, G, Tijs, SH & Torre, A 1998, 'On consistent solutions for strategic games' International Journal of Game Theory, vol. 27, no. 2, pp. 191-200.

On consistent solutions for strategic games. / Patrone, F.; Pieri, G.; Tijs, S.H.; Torre, A.

In: International Journal of Game Theory, Vol. 27, No. 2, 1998, p. 191-200.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On consistent solutions for strategic games

AU - Patrone, F.

AU - Pieri, G.

AU - Tijs, S.H.

AU - Torre, A.

N1 - Pagination: 10

PY - 1998

Y1 - 1998

M3 - Article

VL - 27

SP - 191

EP - 200

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 2

ER -

Patrone F, Pieri G, Tijs SH, Torre A. On consistent solutions for strategic games. International Journal of Game Theory. 1998;27(2):191-200.